What to do after a spike due to extreme stress? Supplements? Steroids? anything? after some ongoing stress, (and my intial t is probably caused by extreme stress) my T has spiked, it has been two days now, and it took me a loooong and extremely hard battle to 'get used' to the T i already had. Long story since I also deal with other shit. Im so afraid now with this increase of volume and intensity in both ears but especially the right one, which had less focus somehow than my right ear after the last huge spike (thats lasted) until now since 2014. Now after heavy stress my ears feel pressured and some pain (this is how it started/started to increase that time)and it is sensisitive to sound. I made the mistake to even listen to music on headphones(not loud) after the stress to escape all of it, and felt my ears after would like drop for a second in their hearing capacity/sort of deafness, but that was temporarily. But the t is worse in my ears now..before listening to the music, it is due to stress, heavy stress somehow everytime it goes to my ears and heating in the centre of my brain. It is hell, to be in a stressful condition due to my life, and having to be so careful not to let it increase my t. A sick cycle! ...so. I read so much about steroids , but it is very hard to know if it is good or not, some say it helped them, some say it made it worse other say it didnt do anything. But due to the pyschological side effects of steroids im very afraid to take them,since im already not in a very stable state .. IF the doctor would even prescribe it to me. I have also read that Prednisone and the like are not just anti inflammatory but complex. So that makes it harder to think to maybe pump myself with some anti inflammatory supplements, like Turmic, Garlic, Anti oxidants Or does it help? or any other supplements? I already take NAC, should i take more now for a couple of days? I just want it to not stay this way, for Godsakes ....it is... yeah. What I had was already hell Is it smart to just take a lot of benzos for a few days, could that help to lower the 'damage'? So if anyone here can give me any advice, I would appreciate that very very much! I also want to thank everyone who has contributed to this site since many people like myself lurking , have read and looked up a lot of information on this site.